Exterior Dirichlet Problem for Translating Solutions of Gauss Curvature Flow in Minkowski Space
Hongjie Ju
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We prove the existence of solutions to a class of Monge-Ampère equations on exterior domains in and the solutions are close to a cone. This problem comes from the study of the flow by powers of Gauss curvature in Minkowski space.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/671537.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/671537.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:671537
DOI: 10.1155/2014/671537
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().